# SDR DL733991511

- Difficulty date: July 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N231DN
- Make and model: Boeing 737-3L9
- Aircraft serial: 23717
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 21d
- Component: 1317
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT BULLNOSE LIGHT AT 21D INOP.  RELAMPED, OPS CKS  NORMAL.
